Cones contained in a Banach space and factorization of positive operators defined on its dual with values in a space L1.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 257-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
normal cones contained in a Banach space or in its dual, factorization through, Choquet function, integral representation, maximal conical measures, there is no Dvoretzky theorem for normal cones
@article{MZ_1994__216_4_174650,
author = {Richard Becker},
title = {Cones contained in a {Banach} space and factorization of positive operators defined on its dual with values in a space {L1.}},
journal = {Mathematische Zeitschrift},
pages = {257--264},
year = {1994},
volume = {216},
number = {4},
zbl = {0809.46005},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174650/}
}
TY - JOUR AU - Richard Becker TI - Cones contained in a Banach space and factorization of positive operators defined on its dual with values in a space L1. JO - Mathematische Zeitschrift PY - 1994 SP - 257 EP - 264 VL - 216 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174650/ ID - MZ_1994__216_4_174650 ER -
%0 Journal Article %A Richard Becker %T Cones contained in a Banach space and factorization of positive operators defined on its dual with values in a space L1. %J Mathematische Zeitschrift %D 1994 %P 257-264 %V 216 %N 4 %U http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174650/ %F MZ_1994__216_4_174650
Richard Becker. Cones contained in a Banach space and factorization of positive operators defined on its dual with values in a space L1.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 257-264. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174650/